# SDR AALA20050235

- Difficulty date: April 1, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1050 LEFT FOR OVERWING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
